Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

On lisinopril 10mg for slight hypertension. Suggest some medication for erectile dysfunction

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
I am a 58 yr. old male. Having trouble with maintaining erection.Slight Hypertension controlled with Lisinopril 10mg. and hydrochlorothiazide 10 mg. Can i safely use medication for the Erectile problem?
Posted Mon, 12 Nov 2012 in Erectile Dysfunction
Answered by Dr. Ram Choudhary 55 minutes later
Thanks for posting your query.
The lack of proper erection or inability to sustain it is called erectile dysfunction.
There are many causes for this- psychological stress, performance anxiety, day to day life stress, dislike for the partner, fatigue, side effects from drugs, diabetes, neuropathies, local problem, hormonal imbalance etc.
It is important to know if you are having any personal discord, what are your expectations about sex, how much you are staying, are you a diabetic also, Whether also taking anti-hypertensives called nitrates, and lastly a 58 yrs age is not more for men, it is as good as 18, there must be some other problem which is hampering your hardness.
With the information you have provided,I think you can use the ED drugs without problems.
Please put a follow up query giving more information on these details so that I can fine tune my opinion.
Hope I have answered your query.
If you have any questions I will be happy to answer.
Please close the query if you have no other questions.
Wish you a good health.
Above answer was peer-reviewed by
Follow-up: On lisinopril 10mg for slight hypertension. Suggest some medication for erectile dysfunction 20 hours later
No personal Problems,no diabetes,no nitrares,just can't keep it up till orgasm. Didn't really have problem untill i started the hypertension medication. could this be it?
Answered by Dr. Ram Choudhary 16 hours later
Welcome back to Healthcare Magic Physician's Desk!
I think you would get benefit and do not have contraindication for starting the Ed medication but it is always wise to start them in consult with your local physician.
The antihypertensive Lisinopril hardly has got any such effect, still if any you can mitigate it by trying a divided dose that is break the dose into 5mg morning and 5mg evening. And try it before the ED medicine. You would see the advantage in coming 7-10 days if it would work, if not then think of ED medicines.
Wish you a great health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor